MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION R2P DESTINATION SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION R2P DESTINATION SLENDER; INTRODUCER, CATHETER
Model Number GS-R6ST1C75W
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following information: it was reported that when trying to remove sheath, resistance was met due to radial artery spasm so they eventually went femoral.When tugging harder the sheath cap came off and eventually the patient had to have sheath removed via surgery.The patient remained in stable condition.It is unknown if it was tightly screwed down however, when trying to pull sheath out it came off.They were not using the dilator, and the coil began to separate.The procedure performed was a percutaneous coronary intervention (pci).The estimated blood loss count was less than 250cc.
 
Additional Manufacturer Narrative
E3: occupation: cardiology supervisor.The actual device is not available for return.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed for a sheath separation because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
R2P DESTINATION SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24796140
Report Number1118880-2026-00126
Device Sequence Number16129034
Product Code DYB
UDI-Device Identifier00389701012360
UDI-Public(01)00389701012360(17)280401(10)0001414538
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS-R6ST1C75W
Device Catalogue NumberGS-R6ST1C75W
Device Lot Number0001414538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown